Original Article

1. Some results for uniformly Lipchizian mappings in convex modular spaces

Pages 1-17

Adewale Olusola Kayode


2. A large averaging modified implicit iterative scheme with errors for finite family of asymtotically φ-demicontractive mappings

Pages 1-20

Austine E. Ofem; Donatus Igbokwe


3. New Iteration Algorithms for Finite Family of Two Quasi-nonexpansive Mappings Satisfying Jointly Demiclosedness Principle in Banach Spaces

Pages 1-18

Imo Kalu Agwu


4. STUDY A SEMI-LINEAR PSEUDO-PARABOLIC PROBLEM WITH NEUMANN AND INTEGRAL CONDITIONS BY USING GALERKIN MIXED FINITE ELEMENT METHOD

Pages 1-20

TAKI EDDINE OUSSAEIF; SIHEM BENAMIRA


5. Some Ostrowski type inequalities for functions whose modulus of the first derivatives are log-preinvex via k-Riemann-Liouville fractional integrals

Pages 1-15

Badreddine Meftah; Safa Bouchehed; Hala Djebabla


6. Qualitative Theory and Numerical Simulation of SIRC Model Corresponding to Nonlocal Fractional Order derivative

Pages 1-20

Amjad Ali; Muhammad Yasin Khan; Gohar Ali


7. Periodic and fixed points of the Leader-type contractions in quasi-triangular spaces]{Periodic and fixed points of the Leader-type contractions in quasi-triangular spaces

Pages 1-16

Saurabh Manro; ANIMESH Gupta; Tejwant Singh; Rajvir Kaur


8. Approximating endpoints of multi-valued generalized $\alpha$-nonexpansive mappings in Banach spaces

Pages 1-18

Junaid Ahmad; Kifayat Ullah; Muhammad Safi Ullah Khan; Naseer Muhammad


9. LOCATION OF ZEROS OF POLYNOMIALS

Pages 1-19

Ramulu Purra


10. Analytical Solution Of Fractional Order SIR Model Via Laplace Adomian Decomposition Method

Amjad Ali; Murad Khan; Rahmat Ali Khan